# SDR DALA2023032302196

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,296 hours, 9,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 EXIT SIGN DAMAGED IN AFT CREW REST. CORRECTIVE ACTION: RESOLDERED EXIT SIGN CONNECTIONS. (4758937)
